# SDR 9609301143

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG280D5
- Condition: Failed
- Location: E/E Compt
- Part time: 14,175 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE CAPTAIN'S AIRSPEED READ 20 KNOTS HIGHER THAN THE FIRST OFFICER'S AIRSPEED INDICATOR.  ABORTED TAKEOFF AND RETURED TO THE GATE.  DURING TAXI THE CAPTAIN'S ALTIMETER READ 120 FEET HIGHER THAN THE FIRST OFFICER'S ALTIMETER.  REPLACED THE NR 1 AIR DATA COMPUTER.
